# SDR LR7A99134

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 297
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK/BRIDGING INSPECTION PER HC05297, FOUND FS 297 RT RING SEGMENT CORRODED AT WL 166 TO 190.  REPAIRED IAW SMP 583 51-70 AND MPP L100-404-99-005.  NR 500.
